The density of the meet-inaccessible R.e. Degrees

Journal of Symbolic Logic 57 (2):585-596 (1992)
In this paper it is shown that the meet-inaccessible degrees are dense in R. The construction uses an 0''-priority argument. As a consequence, the meet-inaccessible degrees and the meet-accessible degrees give a partition of R into two sets, either of which is a nontrivial dense subset of R and generates R - {0} under joins (thus an automorphism base of R)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275294
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,914
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

8 ( #267,266 of 1,725,580 )

Recent downloads (6 months)

1 ( #349,436 of 1,725,580 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.